# SDR CALA0400603

- Difficulty date: August 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 30,423 hours, 15,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630550
- Condition: Cut
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CUT IN WEB ON FRAME AT STA 219.8, RBL 20.  A DOUBLER WAS INSTALLED IAW SRM 51-70-13.
